To give you the full situation, my last period was February 16th until Monday the 20th. That wensday the 22nd I was with my boyfriend, I gave him oral in which he did touch himself at some points, about a half hour later he fingered me. He did not cM from that blow job nor did he cM since 3 day prior. I know it was absolutely crazy but I was so scared that I decided to take plan b. I was going back and forth plus classes and such so I didn't get to take it until almost 72 hours later, but I did take it that Saturday the 25th. For a few days after I felt nausea and headaches and a bit of dizziness. 6 days later on March 3rd I had a brown like discharge with a little bit of blood. Saturday the 4th I had a bit of brown but more so blood, still not super heavy. Additionally, march 1st would be Day 14 of my cycle and I did feel that pain on my left pelvic bone that usallly indicates I'm ovulating, so I suspect that was that. So I'm wondering, where am I at with all of this? I understand this is a side effect, but is this in place of my period for march or no? My expected period is the 19th of march, what will happen with that? I've never really been in a situation like this and don't have anyone I really can talk with about it. I would really appreciate some advise and information spesfic to my situation, trust me I've read all about the side effects online already . Thank you so much
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.